Finite groups whose character degree graphs coincide with their prime graphs


Erkoc T. , Yilmazturk U. , GÜLOĞLU İ. Ş.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.68, no.3, pp.647-656, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.21136/cmj.2018.0553-16
  • Title of Journal : CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Page Numbers: pp.647-656

Abstract

In the literature, there are several graphs related to a finite group G. Two of them are the character degree graph, denoted by Delta G), and the prime graph I"G), In this paper we classify all finite groups whose character degree graphs are disconnected and coincide with their prime graphs. As a corollary, we find all finite groups whose character degree graphs are square and coincide with their prime graphs.